# SDR DALA103243225

- Difficulty date: February 10, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-212
- Aircraft serial: 281
- Aircraft time: 52,749 hours, 23,599 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CORROSION ON FLOORBEAM AT Y465 FR68. REPAIRED IAW SRM 51-44-11, SRM 51-42-11.
